# SDR SWAA2024011632246

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 767-727E; RBL 22; WL 156<[01] REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AN DWG 146A7500.;[02] VERIFIED MEASUERMENT TABLE.;[03] VERIFIED CORRECTIVE ACTION 1.
